# SDR QXEA2019010300015

- Difficulty date: January 13, 2019
- Submitted: January 14, 2019
- Operation: Air carrier
- Aircraft: N434MK
- Make and model: Bombdr DHC8402
- Aircraft serial: 4227
- Aircraft time: 24,000 hours, 25,877 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6138001
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT THE LEFT AND RIGHT FORWARD EXIT SIGNS ARE INOP DURING THE OPERATIONAL CHECK. REPLACED THE BATTERY SUPPLIES IAW AMM 33-51-00-820-801. CHECKS GOOD.
